$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Dimetapp Day & Night PE Cough 48 Liquid Capsules
  Product ID: 2635477

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Dimetapp Day & Night PE Cough 48 Liquid Capsules

Dimetapp Day & Night PE Cough 48 Liquid Capsules

Product ID: 2635477
$11.39
Product Out of Stock
Currently unavailable in-Store and online
Avaliable via Click & Collect
Currently available in-store only
Product Out of Stock
Currently unavailable in-Store and online
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

THIS PRODUCT MAY NOT BE RIGHT FOR YOU. ALWAYS READ THE LABEL, WARNINGS AND INSTRUCTIONS FOR USE BEFORE PURCHASE.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.
 

General Information

Dimetapp Cough Cold & Flu Decongestant Day & Night Liquid Caps provide fast relief for headaches, body aches & pains, blocked nose, dry irritating cough, runny nose and sore throat.

Pharmacy Medicine.
The daytime capsules provide temporary relief from the symptoms of cold and flu such as headaches, body aches and pains, blocked nose, dry irritating cough, runny nose and sore throat.
The night time capsules provide temporary relief from the symptoms of cold and flu and also contain antihistamine to relieve itchy, watery eyes, runny nose and sneezing, therefore allowing a good night's sleep.
This product also helps reduce fever.

Boxed Contents: 36 Day Caps & 12 Night Caps

Size: 48 Pack

Warnings

If symptoms persist for more than a few days or are accompanied by fever, rash or persistent headache, discontinue use and consult a doctor. These could be signs of a serious condition. Paracetamol may cause severe skin reactions. If a skin reaction such as skin reddening, blisters, or rash occurs, stop use and seek medical assistance right away. Phenylephrine may cause sleeplessness in some people.

Night Capsules Only: May cause drowsiness or sedation in some people. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.

CAUTION

Keep out of reach of children.

Do not exceed recommended dosage. If an overdose is taken or suspected, stop use and ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
This medication is for the relief of minor and temporary ailments and should be used strictly as directed. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Contains Sodium Metabisulfite.

Ingredients

Active Ingredients: Each Day Liquid Capsule contains: Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg, Phenylephrine Hydrochloride 5mg. Each Night Liquid Capsule contains Paracetamol 300mg, Dextromethorphan Hydrobromide 10mg, Phenylephrine Hydrochloride 5mg, Chlorphenamine Maleate 2mg.

Contains: Sulfites and soya bean products.

Directions

If symptoms persist for more than a few days or are accompanied by fever, rash or persistent headache, discontinue use and consult a doctor. These could be signs of a serious condition. Paracetamol may cause severe skin reactions. If a skin reaction such as skin reddening, blisters, or rash occurs, stop use and seek medical assistance right away. Phenylephrine may cause sleeplessness in some people.

Night Capsules Only: May cause drowsiness or sedation in some people. Be cautious about driving a vehicle or operating machinery within 8 hours of taking this medicine. If still affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use:
- In children under 12 years.
- If capsule foil is broken.
- If you are hypersensitive to any of the ingredients.
- If you are lactating or breastfeeding.
- During an acute asthma attack.
- With other antihistamines.
- With other products containing paracetamol, unless advised by a doctor or pharmacist.
- If you are taking prescription medication for depression, psychiatric or emotional conditions e.g. monoamine oxidase inhibitors (MAOI), selective serotonin reuptake inhibitor (SSRI) or for Parkinson's disease, or for 2 weeks after stopping the medication. If you are not sure if your prescription medication contains one of these drugs, ask a doctor or pharmacist before taking this product.

Ask your doctor before use if you:
- Have high blood pressure.
- Have chronic cough as occurs with smoking or chronic lung disease, such as - asthma - chronic bronchitis - emphysema.
- Have a cough with excessive phlegm (mucus).
- Have heart, liver, kidney or thyroid diseases.
- Have diabetes, epilepsy or glaucoma.
- Have difficulty in urination due to enlargement of the prostate gland.
- Have pain that worsens.
- Are pregnant.
- Are presently taking or have recently taken blood pressure medicines or sympathomimetics.
- Are taking another cough and cold medicine.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from effective I always trust this brand when it comes to colds...works effectively
Date published: 2019-05-19
Rated 5 out of 5 by from Great I always buy this product & very happy with it.
Date published: 2018-12-03
Rated 5 out of 5 by from Best Value Cheapest & best! Has cough suppressant too!
Date published: 2018-06-03
  • y_2019, m_5, d_26, h_5
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_3
  • loc_en_AU, sid_68406, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT